# SDR DXTA200500864

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 3,208 hours, 1,922 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAIL CAS MESSAGE.  ITEM IS UNDER INVESTIGATION.
